MathSciNet Relay Station
MathSciNet bibliographic data
MR760972 (86h:17012) 17B50
Weisfeiler, B. On subalgebras of simple Lie algebras of characteristic $p>0$. Trans. Amer. Math. Soc. 286 (1984), no. 2, 471–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement